# SDR SWAA2023092001664

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 31,645 hours, 14,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 500 Left Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVED FLAP HANDLE TO 5; NO MOVEMENT OR FLAPS OR LEADING EDGE DEVICES; PLACED HANDLE BACK TO 0; PREPARED FOR ALTERNATE EXTENSION; AFTER PLACING FLAP HANDLE TO 5; FLAPS THE OPERATED NORMALLY<[01] PER DISCREPANCY FOLLOW FIM 27-51 TASK 836; FOUND FLAP TRANSMISSION #1 ;#8 INDICATOR POPPED; WORK ACCOMPLISHED IN ?ID?(TTG8Q00NG4WN; OPERATIONAL TEST ACCOMPLISHED AND OPS CHECK GOOD. NO FURTHER DISCREPANCY NOTED.
